# SDR F3LA2010011200291

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 24,210 hours, 11,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347657100000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5 C-CHECK INSP NOTED AFT PIT CENTER FLOOR SUPPORT FRAME 59 TO FRAME 60 CORRODED AT FASTENER HOLE.  MX REMOVED AND REPLACED AFT PIT CTR FLOOR SUPPORT FROM FRAME 59 TO FRAME 60 IAW SRM 51-42-11 PARAGRAPH 5, 6 AND 7.
